# SDR DALA2021083105145

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,162 hours, 9,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: No Indication
- Location: R4 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOOR 4R NO ARMED INDICATION WHEN ACTUALLY ARMED. CORRECTIVE ACTION: OPENED 4R DOOR & CHECKED FOR DEBRIS. CLOSED DOOR AND ARMED NORMALLY.
